# SDR DALA2019121627358

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 65,796 hours, 24,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 EMER LIGHT AT L1 DOOR INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY. PER WDM 33-50 (B757) OPS CHECKED GOOD. (6720922)
